# SDR CA951116019

- Difficulty date: November 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft Assembly
- Part number: 745581
- Condition: Sheared
- Location: Flap Drive
- Part time: 22,187 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)ON APPROACH FLAP SELECTION RESULTED IN FLAP DRIVE CAUTION LIGHT ILLUMINATING, AND REMAINING ON AFTER LANDING. INSPECTION REVEALED FLAP SECONDARY DRIVE HAD SHEARED AT THE COUPLING. SUSPECT IMPROPER MAI NTENANCE DURING INSTALLATION FOLLOWING DRIVE COUPLING INSPECTION.
